advertisement
Question
Posted by: anon | 2009/10/21

sex

Hi Doctor, Thanks in advance for reading my complicated description below..

I have a really hard time with sex. Basically I hate it and could happily live without it. though i want to like it. I' ve only ever had one partner (with whom i' m in a very loving and committed relationship) and our first encounter was awful, with a broken condom and morning after pill. about 2 years ago now. I then went on the pill. I acknowledge that there are a number of psychological issues affecting my attitude to sex, but am also wondering if my oral contraceptive could be in part the culprit. I never get physicallyaroused spontaneously or in the moment (which can maek sex physically painful), whereas before the conciding sexual intercourse starting and pill prescription, i was very easily aroused.

I am on the lowest dose pill and always have been. Could changing my pill help at all? especially if the dosage of the hormones will be increased? Surely it' ll only make it worse? Apart from therapy, i' ve tried using lubricants etc to make it easier physically, but it hasn' t helped.

thanks so much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
I think you may have emotional reasons for the low libido and it will probably help if you see a therapist - you probably have negatative connotations with sex unconciously due to the unpleasant experience you had. First see if this will help before changing the pill.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/22

Dear Anon
I think you may have emotional reasons for the low libido and it will probably help if you see a therapist - you probably have negatative connotations with sex unconciously due to the unpleasant experience you had. First see if this will help before changing the pill.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement